# SDR MALA976549

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO FIRE LIGHT ILLUMINATED AND CARGO FIRE EXTINGUISHED DEPLOYED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  INSPECTED DETECTION AND ASSOCIATED WIRING, NO DISCREPANCIES NOTED.  COMPLETED OPERATIONAL CHECK OF DETECTOR SYSTEM IAW SAAB MM 26-13-00 & CLEANED PHOTO ELECTRIC SENSOR IAW SAAB MM 26-13-00.  OPS CKECKS ARE GOOD.
